My daughter has been showing allergic reactions to her hydrocortisone for 2 years. Bad headaches & itching eyes upon taking a tablet. She has hypopituritsm. Her doctor put her on prednisone which does not seem to be working. We cannot find anything in all brand ingredients which it could be. I'm very concerned as these drugs keep her alive. Is it common for someone to be allergic to the hydrocortisone itself? I'm presuming it is a filler. She also has reactions to dexamethasone. The low cortisol problems make her feel very unwell. She is better when she takes a hydrocortisone tablet but then suffers the side effects. Any suggestions? Many thanks
Hydrocortisone and allergic reactions?
Question posted by Rpegler on 24 June 2022
Last updated on 24 June 2022 by Lisa01
The only thing I can think of is to talk to her dr and see if he would agree to using a compounding pharmacy. There may be better control over, or at least knowledge of, what fillers are used.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.